# SDR QXEA2011081700679

- Difficulty date: August 8, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 10,744 hours, 11,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 BAD NUTPLATE FOUND ON DRY BAY ACCESS PANEL 621BT.  REMOVED GANG CHANNEL OTBD SIDE OF DRY BAY ACCESS PANEL 621BT CUTOUT IAW SRM 51-42-05-02-01.  R & R 1 BAD NUTPLATE ON GANG CHANNEL IAW SRM 51-42-05-02-01.  INSTALLED GANG CHANNEL IAW SRM 51-42-75-02-01.
